# SDR A6WA201304024888

- Difficulty date: March 20, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 2440 · External Power System
- Part: Mount Bracket
- Condition: Cracked
- Location: External Power
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL A/C POWER PLUG MOUNT IS CRACKED.  REMOVED AND REPLACED MOUNT BRACKET.
